Title

Mathematical analysis and finite element simulation of a magnetized ferrite model

Document Type

Article

Publication Date

1-1-2016

Publication Title

Journal of Computational and Applied Mathematics

Volume

292

First page number:

279

Last page number:

291

Abstract

Abstract Microwave scattering by obstacles made of ferrite materials has been studied for a long time because of its important applications in radar, satellite, optical imaging system, signal processing, atmospheric science, and even cloaking device design. In this paper, we present for the first time the rigorous mathematical analysis of a magnetized ferrite model widely used by engineers. The well-posedness of the model is established first. Then we develop a finite element time-domain method for solving this model. Numerical stability similar to the continuous stability is proved for our scheme, and the optimal error estimate in the L2 norm is obtained. Numerical results are consistent with our theoretical analysis and show how wave propagates in the ferrite material. © 2015 Elsevier B.V.

Keywords

35L15; 78-08; MSC 65N30

Language

English

UNLV article access

Search your library

Share

COinS